Integrabilty Theorems of Powers of Trigonometric Series with Quasi-Monotone Coefficients.
Mathematische Zeitschrift, Tome 91 (1966), pp. 280-293
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
approximation and series expansion
@article{MZ_1966__91_170520,
author = {Chi-Hsing Yong},
title = {Integrabilty {Theorems} of {Powers} of {Trigonometric} {Series} with {Quasi-Monotone} {Coefficients.}},
journal = {Mathematische Zeitschrift},
pages = {280--293},
year = {1966},
volume = {91},
url = {http://geodesic.mathdoc.fr/item/MZ_1966__91_170520/}
}
Chi-Hsing Yong. Integrabilty Theorems of Powers of Trigonometric Series with Quasi-Monotone Coefficients.. Mathematische Zeitschrift, Tome 91 (1966), pp. 280-293. http://geodesic.mathdoc.fr/item/MZ_1966__91_170520/